Title: Classification of space-times satisfying some pseudo-symmetry type conditions
Authors: Haesen, Stefan ×
Deszcz, Ryszard
Verstraelen, Leopold #
Issue Date: 2004
Publisher: Soochow University
Series Title: Soochow Journal of Mathematics vol:30 pages:339-349
ISSN: 0250-3255
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.